# SDR IPXA2014013181710

- Difficulty date: January 27, 2014
- Submitted: January 31, 2014
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L, J
- Precautionary procedure: K

## Discrepancy

BATTERY 1 LOW MESSAGE DURING EMERGENCY LIGHT TEST.  R & R BATTERY POWER SUPPLY IAW AMM 35-51-01.  OPS CHECKED GOOD IAW TASK 33-51-01-700-802.
